# SDR SWAA2019041731818

- Difficulty date: April 10, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO L/H FLOOR TO SIDEWALL CORRODED BETWEEN BS. 510 TO BS. 500A+10, LBL 25. / R&R ANGLE IAW SRM AND DWG.
